Ref: 9684837

Panadol Coated Tablets

Ref: 9684837

Medicinal product in the form of coated tablets indicated for the treatment of mild to moderate pain and fever lasting less than 3 days

Medicinal Product Not Subject to Medical Prescription

500mg of paracetamol

Available Colorsúnico

{{key}}
Matches size
{{size}}
3.48$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Adults and children over 12 years old: Take 1 to 2 tablets with a glass of water every 4 or 6 hours, without exceeding 6 tablets daily. Do not use in children under the age of 12.
    Usage Advice
    Indications: Panadol Coated Tablets is a non-prescription drug containing paracetamol as an active substance. This drug has analgesic and antipyretic action and is therefore indicated for the relief of fever and for the symptomatic treatment of clinical situations of mild to moderate intensity such as symptoms associated with flu-like conditions, fever lasting less than 3 days, headaches mild to moderate in intensity, migraine, toothache, sore throat, ear, menstrual, traumatic, muscle and joint pain, mild to moderate rheumatismal pain. This medicine is contraindicated in case of allergy or hypersensitivity to paracetamol or any other constituent and in children under the age of 12 years. If in doubt, ask your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (500 mg), Pre-gelled starch, Povidone (K25), Calcium carbonate, Alginic acid, Crospovidone, Magnesium stearate, Anhydrous colloidal silica, Purified water, Opadry YS-1-7003, Carnauba wax, Purified water
    Panadol x20 Coated Tablets | 500mg
    • Panadol x20 Coated Tablets | 500mg